# SDR 95ZZZM562

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170
- Condition: Shorted
- Location: Glare Shield
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO MIAMI, EXPERIENCED BURNING ODOR IN COCKPIT.  ON GROUND INSPECTION FOUND GLARE SHIELD LIGHT BALLAST OVERHEATED.  REPLACED BALLAST, SYSTEM CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
